RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 1(361), Pages 155–156 (Mi umn1391)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On perturbation of a multiple eigenvalue

S. A. Stepin, V. N. Titov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm1391

Full text: PDF file (129 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:1, 169–170

Bibliographic databases:

MSC: 47A55, 15A18, 15A21
Presented: R. A. Minlos
Accepted: 11.11.2004

Citation: S. A. Stepin, V. N. Titov, “On perturbation of a multiple eigenvalue”, Uspekhi Mat. Nauk, 60:1(361) (2005), 155–156; Russian Math. Surveys, 60:1 (2005), 169–170

Citation in format AMSBIB
\Bibitem{SteTit05}
\by S.~A.~Stepin, V.~N.~Titov
\paper On perturbation of a multiple eigenvalue
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 1(361)
\pages 155--156
\mathnet{http://mi.mathnet.ru/umn1391}
\crossref{https://doi.org/10.4213/rm1391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2145661}
\zmath{https://zbmath.org/?q=an:1089.47016}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..169S}
\elib{http://elibrary.ru/item.asp?id=25787152}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 1
\pages 169--170
\crossref{https://doi.org/10.1070/RM2005v060n01ABEH000809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000229893400012}
\elib{http://elibrary.ru/item.asp?id=18239482}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444474045}


Linking options:
  • http://mi.mathnet.ru/eng/umn1391
  • https://doi.org/10.4213/rm1391
  • http://mi.mathnet.ru/eng/umn/v60/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Esina, A. I. Shafarevich, “Quantization Conditions on Riemannian Surfaces and the Semiclassical Spectrum of the Schrödinger Operator with Complex Potential”, Math. Notes, 88:2 (2010), 209–227  mathnet  crossref  crossref  mathscinet  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:437
    Full text:174
    References:42
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019